# SDR ASAA2023080744484

- Difficulty date: August 7, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 4,300 hours, 1,280 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH APU PRESSURIZING PACKS, DUCT PRESSURE FLUCTUATES FROM 10 TO 35 PSI. GROUNDED - YES. ACCOMPLISHED ENG NORMAL START REF AMM 71-00-00 WITH APU BLEED AIR WITH NO FLUCTUATION NOTED APU OPS NORMAL THIS CLEAR MEL 49-52-01B SEA MOC NOTIFIED PLACARDS REMOVED.
